Facebook Pixel

Weird period.

By October 15, 2009 - 2:56pm
Rate This

Hi everyone.
So umm I have a question:
My period started on Oct 5th and it usually lasts 6 days, and I always got the contraceptive shot (except for last month) and this month, since the 1st day of my period I started taking birth control pills. And also!
Last month I just used condoms and the emergency pill, I actually took it one day before I got my period.
So supposedly the last day of my period was supposed to be on oct 10, it's now oct 15th and I still have my period, but it is very very dark and less, it really freaks me out, so can you all help me? thanks!

Add a Comment2 Comments

I thought that too since they told me that would happen, but after taking it several times this is the first time it happened. But then again you might be right. I'll wait and see. Thank you soo much

October 16, 2009 - 6:04am

Hi miss_robot,

You are likely experiencing side effects from the morning after pill. One of the most common side effects of this pill is a change in period, whether it is a change in date and/or duration of the period. However, if you continue to experience loss of blood I would encourage talking to your doctor about it. And an iron supplement this month wouldn't hurt you either.

Good Luck

October 16, 2009 - 5:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!